# SDR FDEA201802240483

- Difficulty date: February 24, 2018
- Submitted: March 10, 2018
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 70,416 hours, 17,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Warning Message
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT EMERGENCY LIGHT TEST,  RECEIVED A LEVEL 1 EMERGENCY LIGHT BATTERY 1 LOW.  PERFORMED EMERGENCY LIGHT TEST 3 CONSECUTIVE TIMES IAW MM 33-51-01-5.  ALL GOOD IAW WRI 30-30/6329.           SUSPECT MISC FAILING AND GENERATING SPURIOUS LOW  BATTERY VOLTAGE ALERTS FOR EMERGENCY LIGHTS ALSO.   EMERGENCY LIGHT BATTERY WAS ALSO CHANGED.
